MAUDE Adverse Event Report: UROMEDICA, INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN

UROMEDICA, INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Model Number 800018-14
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Erosion (1750)
Date of Event 01/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Uromedica device analysis is not yet complete.Uromedica complaint (b)(4).
 
Event or Problem Description
Bladder erosion (left-side) in a proact patient.The patient was unilaterally explanted.
 
Additional Manufacturer Narrative
Uromedica device analysis is not yet complete.Uromedica complaint (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Health effect - health impact codes updated in relation to newly received information.Uromedica complaint # (b)(4).
 
Additional Manufacturer Narrative
Device analysis was completed and did not identify any product nonconformities that would have contributed to this adverse event or information that contradicts the narrative of bladder erosion.Adverse event codes updated.Uromedica complaint # (b)(4).

Brand Name
PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Common Device Name
PROACT
Manufacturer (Section D)
UROMEDICA, INC.
1840 berkshire lane north
plymouth MN 55441
Manufacturer (Section G)
UROMEDICA, INC.
1840 berkshire lane north
plymouth MN 55441
Manufacturer Contact
lisa van ryn
1840 berkshire lane north
plymouth, MN 55441
MDR Report Key13457879
Report Number3003477176-2022-00003
Device Sequence Number5786189
Product Code EZY
UDI-Device Identifier00180668000380
UDI-Public00180668000380
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2023
Device Model Number800018-14
Device Lot NumberUM00744
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer01/07/2022
05/12/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date04/04/2022
05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight95 KG
Patient RaceWhite